›Medicines›Coughs, Cold and Flu›Cold and Flu Remedies›Cold and Flu Drink Sachets› Lemsip Max All In One Sachets Wild Berry & Hot Orange 10s
Lemsip Max All In One Sachets Wild Berry & Hot Orange 10sBy Lemsip
Lemsip Max All In One Sachets Wild Berry & Hot Orange 10s
Lemsip Max All In One is a cold & flu remedy for headache, sore throat, fever, body aches and pains, blocked or runny nose and a chesty cough.
Lemsip Max All In One combines all the soothing reassurance and comfort from a hot drink, together with our maximum level of ingredients available in one over the counter cold flu remedy. We discovered 74% of people who suffer from a cold and flu also suffer from a chesty cough, that's why we've developed our most complete cold flu remedy ever to provide effective and soothing relief from a headache, fever, sore throat, aches and pains, blocked nose and a chesty cough. This Lemsip Max All In One cold flu remedy is a wild berry & hot orange flavour.
Ingredients (per sachet)
Paracetamol 1000mg - For relief of headaches, sore throast, fever, body aches and pains.
Phenlephrine hydrochloride 12.2mg - Relief of a blocked or runny nose.
Guaifenesin 200mg - Relief of a chesty cough.
For oral use only. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.
Children under 12: Do not give, except on medical advice. Do not exceed the stated dose.
Contains paracetamol - Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Products you may also consider